Wednesday, July 05, 2006

Question

Just a quick question ladies....

Has anyone else had trouble with side effects from progesterone suppositories? I was slightly dizzy before taking them and have had minor drops in blood pressure, (the thing that Dr. BTG said could either be totally normal or an indicator of an ectopic pregnancy) but now I'm REALLY dizzy after taking them for 2 days.

I'm going to call the NHS Direct line as Dr. BTG has most certainly gone home for the day, but has anyone else had this kind of problem?

3 comments:

Shana said...

I normally get very dizzy during early pregnancy. I am also normally on progesterone suppositories because of a luteal phase defect, so I don't know if the dizziness is caused by the suppositories or the pregnancy.

So I am absolutely no help, I am sorry! But just wanted to let you know that yes, I have definitely experienced that.

rockmama-in-waiting said...

Dr. BTG's secretary (who also happens to be a midwife) said it was most likely a combination of the progesterone AND my being pregnant and that it wasn't a problem.

whew!

DisneyBaby said...

I take progesterone pills 3x daily (8 weeks pregnant now) and if I eat too soon after taking them, I feel drunk. Like- fall down S-faced drunk.

Weird.